# SDR SWIA201743465

- Difficulty date: June 6, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 32,512 hours, 27,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, OTBD VANE CAP CHAFED.   INSTALLED A NEW FLAP VANE CAP IAW SRM.
